# SDR HNAA2022022300088

- Difficulty date: February 4, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 40,063 hours, 36,556 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E898758 - CARGO DOOR INTERIOR WEBBING HAS MULTIPLE GOUGES .... RE-ACCOMPLISHED THREE PREVIOUS REPAIRS TO CARGO DOOR INTERIOR WEBBING IAW EMB145 SRM 52-30-01, ITEM 12, FIGURE 213 AND EO1-52-22-0015, AND ETD2022-145-001584REV A AND EO-1-05-22-0018
